Alert archive / Nebraska / Winter Storm Warnings in 2020

Winter Storm Warning 4, NWS North Platte, NE

April 15, 20205 counties in Nebraska

NWS North Platte, NE issued this winter storm warning at Apr 15, 2020, 2:26 AM MDT for 5 counties in Nebraska. It took effect at Apr 15, 2020, 6:00 PM MDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2020, 2:26 AM MDT (08:26 UTC)
In effect from
Apr 15, 2020, 6:00 PM MDT
Expired
Apr 16, 2020, 9:02 AM MDT
In force
15 hr
Issued by
NWS North Platte, NE

Counties Arthur County, NE, Deuel County, NE, Garden County, NE, Keith County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 120 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2020-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2020-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2385 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

803 
WWUS43 KLBF 150826
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
326 AM CDT Wed Apr 15 2020

...HEAVY SNOW HEADING FOR PARTS OF WESTERN NEBRASKA TONIGHT...

.A strong weather disturbance will move through the northern
Rockies today and through western and southwest Nebraska tonight 
and Thursday. The disturbance is expected to product a band of 
heavy snow across the western Sandhills.

NEZ022-035-036-056-057-152145-
/O.UPG.KLBF.WS.A.0004.200416T0000Z-200417T0000Z/
/O.NEW.KLBF.WS.W.0004.200416T0000Z-200417T0000Z/
Garden-Arthur-McPherson-Deuel-Keith-
Including the cities of Oshkosh, Lewellen, Arthur, Tryon, 
Ringgold, Chappell, Big Springs, Ogallala, and Paxton
326 AM CDT Wed Apr 15 2020 /226 AM MDT Wed Apr 15 2020/

...WINTER STORM WARNING IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS
EVENING TO 7 PM CDT /6 PM MDT/ THURSDAY...

* WHAT...Heavy snow is expected with total snow accumulations of 
  5 to 7 inches.

* WHERE...Garden, Arthur, McPherson, Deuel and Keith Counties.

* WHEN...From 7 PM CDT /6 PM MDT/ this evening to 7 PM CDT /6 PM 
  MDT/ Thursday.

* IMPACTS...Travel could be very difficult. The hazardous
  conditions could impact the morning or evening commute.
  Preparations to protect livestock should be completed today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ025-038-152145-
/O.EXA.KLBF.WS.A.0004.200416T0000Z-200417T0000Z/
Thomas-Custer-
Including the cities of Thedford, Halsey, and Broken Bow
326 AM CDT Wed Apr 15 2020

...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH
THURSDAY EVENING...

* WHAT...Heavy snow is possible with snow accumulations of 3 to 5
  inches. Locally higher amounts may develop.

* WHERE...Thomas and Custer Counties.

* WHEN...From this evening through Thursday evening.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning or evening commute.
  Preparations to protect livestock should be completed today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation. 

&&

$$

NEZ023-024-037-058-059-152145-
/O.CON.KLBF.WS.A.0004.200416T0000Z-200417T0000Z/
Grant-Hooker-Logan-Perkins-Lincoln-
Including the cities of Hyannis, Mullen, Stapleton, Grant, 
and North Platte
326 AM CDT Wed Apr 15 2020 /226 AM MDT Wed Apr 15 2020/

...WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
THURSDAY EVENING...

* WHAT...Heavy snow is possible with snow accumulations of 3 to 6
  inches.

* WHERE...Perkins, Lincoln, Grant, Hooker and Logan Counties.

* WHEN...From this evening through Thursday evening.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning or evening commute.
  Preparations to protect livestock should be completed today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf
4 follow-up statements
235 
WWUS43 KLBF 150843
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
343 AM CDT Wed Apr 15 2020

...HEAVY SNOW HEADING FOR PARTS OF WESTERN NEBRASKA TONIGHT...

.A strong weather disturbance will move through the northern
Rockies today and through western and southwest Nebraska tonight
and Thursday. The disturbance is expected to product a band of
heavy snow across the western Sandhills.

NEZ022-035-036-056-057-152100-
/O.CON.KLBF.WS.W.0004.200416T0000Z-200417T0000Z/
Garden-Arthur-McPherson-Deuel-Keith-
Including the cities of Oshkosh, Lewellen, Arthur, Tryon, 
Ringgold, Chappell, Big Springs, Ogallala, and Paxton
343 AM CDT Wed Apr 15 2020 /243 AM MDT Wed Apr 15 2020/

...WINTER STORM WARNING REMAINS IN EFFECT FROM 7 PM CDT /6 PM
MDT/ THIS EVENING TO 7 PM CDT /6 PM MDT/ THURSDAY...

* WHAT...Heavy snow is expected with total snow accumulations of 
  5 to 7 inches.

* WHERE...Garden, Arthur, McPherson, Deuel and Keith Counties.

* WHEN...From 7 PM CDT /6 PM MDT/ this evening to 7 PM CDT /6 PM 
  MDT/ Thursday.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning or evening commute. 
  Preparations to protect livestock should be completed today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ023>025-037-038-058-059-152100-
/O.CON.KLBF.WS.A.0004.200416T0000Z-200417T0000Z/
Grant-Hooker-Thomas-Logan-Custer-Perkins-Lincoln-
Including the cities of Hyannis, Mullen, Thedford, Halsey, 
Stapleton, Broken Bow, Grant, and North Platte
343 AM CDT Wed Apr 15 2020 /243 AM MDT Wed Apr 15 2020/

...WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
THURSDAY EVENING...

* WHAT...Heavy snow is possible with snow accumulations of 3 to 
  6 inches.

* WHERE...Perkins, Lincoln, Grant, Hooker and Logan Counties.

* WHEN...From this evening through Thursday evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute. 
  Preparations to protect livestock should be completed today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf
739 
WWUS43 KLBF 152018
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
318 PM CDT Wed Apr 15 2020

...HEAVY SNOW HEADING FOR THE CENTRAL AND SOUTHERN SANDHILLS AND
PORTIONS OF SOUTHWESTERN NEBRASKA TONIGHT...

.A strong weather disturbance will transition through the 
northern Rockies emerging onto the high plains tonight. As the
disturbance approaches, a band of moderate to heavy snow will
develop tonight into Thursday across the central and southern
Sandhills, as well as portions of southwestern Nebraska.

NEZ022-035-036-056-057-160900-
/O.CON.KLBF.WS.W.0004.200416T0000Z-200417T0000Z/
Garden-Arthur-McPherson-Deuel-Keith-
Including the cities of Oshkosh, Lewellen, Arthur, Tryon, 
Ringgold, Chappell, Big Springs, Ogallala, and Paxton
318 PM CDT Wed Apr 15 2020 /218 PM MDT Wed Apr 15 2020/

...WINTER STORM WARNING REMAINS IN EFFECT FROM 7 PM CDT /6 PM
MDT/ THIS EVENING TO 7 PM CDT /6 PM MDT/ THURSDAY...

* WHAT...Heavy snow is expected with total snow accumulations of 5
  to 7 inches. Some locally higher amounts are possible in Garden
  and Deuel counties. Winds will be northeasterly at 15 to 25 MPH
  which may produce some areas of blowing snow. 

* WHERE...Garden, Arthur, McPherson, Deuel and Keith Counties.

* WHEN...From 7 PM CDT /6 PM MDT/ this evening to 7 PM CDT /6 PM 
  MDT/ Thursday.

* IMPACTS...Travel could be very difficult with reduced
  visibilities and blowing snow. The hazardous conditions could 
  impact the morning or evening commute. Preparations to protect 
  livestock should be completed quickly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

Call Nebraska 511 for the latest road information.

&&

$$

NEZ023>025-037-038-058-059-160900-
/O.UPG.KLBF.WS.A.0004.200416T0000Z-200417T0000Z/
/O.NEW.KLBF.WW.Y.0015.200416T0000Z-200417T0000Z/
Grant-Hooker-Thomas-Logan-Custer-Perkins-Lincoln-
Including the cities of Hyannis, Mullen, Thedford, Halsey, 
Stapleton, Broken Bow, Grant, and North Platte
318 PM CDT Wed Apr 15 2020 /218 PM MDT Wed Apr 15 2020/

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM CDT /6 PM MDT/
THIS EVENING TO 7 PM CDT /6 PM MDT/ THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 5 inches
  with locally higher amounts possible. Northeasterly winds of 10
  to 20 MPH may produce some patchy blowing snow.

* WHERE...Portions of central, north central, southwest and west 
  central Nebraska.

* WHEN...From 7 PM CDT /6 PM MDT/ this evening to 7 PM CDT /6 PM 
  MDT/ Thursday.

* IMPACTS...Plan on slippery road conditions. Patchy blowing snow
  could significantly reduce visibility. The hazardous conditions
  could impact the morning or evening commute. Preparations to
  protect livestock should be completed quickly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ026>028-160900-
/O.NEW.KLBF.WW.Y.0015.200416T0000Z-200417T0000Z/
Blaine-Loup-Garfield-
Including the cities of Dunning, Purdum, Brewster, Taylor, 
and Burwell
318 PM CDT Wed Apr 15 2020

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
7 PM CDT THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 5 
  inches.

* WHERE...Blaine, Loup and Garfield Counties.

* WHEN...From 7 PM CDT this evening to 7 PM CDT Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning or evening commute.
  Preparations to protect livestock should be completed quickly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf
222 
WWUS43 KLBF 160931
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
431 AM CDT Thu Apr 16 2020

NEZ022-035-036-056-057-170000-
/O.CON.KLBF.WS.W.0004.000000T0000Z-200417T0000Z/
Garden-Arthur-McPherson-Deuel-Keith-
Including the cities of Oshkosh, Lewellen, Arthur, Tryon, 
Ringgold, Chappell, Big Springs, Ogallala, and Paxton
431 AM CDT Thu Apr 16 2020 /331 AM MDT Thu Apr 16 2020/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM
MDT/ THIS EVENING...

* WHAT...Snow. Total snow accumulations of 4 to 7 inches.

* WHERE...Deuel, Keith, Garden, Arthur and McPherson Counties.

* WHEN...Until 7 PM CDT /6 PM MDT/ this evening.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ023>028-037-038-058-059-170000-
/O.CON.KLBF.WW.Y.0015.000000T0000Z-200417T0000Z/
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Logan-Custer-Perkins-
Lincoln-
Including the cities of Hyannis, Mullen, Thedford, Halsey, 
Dunning, Purdum, Brewster, Taylor, Burwell, Stapleton, 
Broken Bow, Grant, and North Platte
431 AM CDT Thu Apr 16 2020 /331 AM MDT Thu Apr 16 2020/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM
MDT/ THIS EVENING...

* WHAT...Snow. Total snow accumulations of 3 to 5 inches. Locally
  heavier amounts possible. 

* WHERE...Portions of central, north central, southwest and west 
  central Nebraska.

* WHEN...Until 7 PM CDT /6 PM MDT/ this evening.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf

Taylor
441 
WWUS43 KLBF 161502
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
1002 AM CDT Thu Apr 16 2020

NEZ022-035-036-056-057-162315-
/O.CAN.KLBF.WS.W.0004.000000T0000Z-200417T0000Z/
/O.EXA.KLBF.WW.Y.0015.000000T0000Z-200417T0000Z/
Garden-Arthur-McPherson-Deuel-Keith-
Including the cities of Oshkosh, Lewellen, Arthur, Tryon, 
Ringgold, Chappell, Big Springs, Ogallala, and Paxton
1002 AM CDT Thu Apr 16 2020 /902 AM MDT Thu Apr 16 2020/

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
THIS EVENING...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...Snow. Total snow accumulations of 2 to 3 inches.

* WHERE...Garden, Arthur, McPherson, Deuel and Keith Counties.

* WHEN...Until 7 PM CDT /6 PM MDT/ this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ023>028-037-038-058-059-162315-
/O.CON.KLBF.WW.Y.0015.000000T0000Z-200417T0000Z/
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Logan-Custer-Perkins-
Lincoln-
Including the cities of Hyannis, Mullen, Thedford, Halsey, 
Dunning, Purdum, Brewster, Taylor, Burwell, Stapleton, 
Broken Bow, Grant, and North Platte
1002 AM CDT Thu Apr 16 2020 /902 AM MDT Thu Apr 16 2020/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM
MDT/ THIS EVENING...

* WHAT...Snow. Total snow accumulations of 1 to 3 inches.

* WHERE...Portions of central, north central, southwest and west 
  central Nebraska.

* WHEN...Until 7 PM CDT /6 PM MDT/ this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this winter storm warning went out at Apr 15, 2:26 AM MDT, 0 minutes earlier.

Area forecast discussion, Apr 15, 2:26 AM MDT, 0 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
326 AM CDT Wed Apr 15 2020

.SHORT TERM...(Today through Thursday)
Issued at 326 AM CDT Wed Apr 15 2020

Lots of uncertainty in the models with the north and south extent of
the main forcing for snow tonight and Thursday. This is probably
because the system is over the rockies of British Columbia and
experiencing topographical effects. The forecast uses a blended
approach including the HREF and short term model blend. This
places the centroid of highest QPF in the middle of the forecast
envelope.

All models show a strong area of frontogenesis developing this
evening which lasts overnight and into Thursday morning. There is
also a modest PV 1.5 anomaly moving east through either Wyoming or
nrn Colorado helping to drive the formation of a banded area of snow
across Nebraska. The frontogenesis and lift in the DGZ is very
strong in the NAM, RAP and GFS models but could be located along and
just south of I-80 or further north across the cntl Sandhills. This
presents at least a 50 to 70 mile spread in the location of the best
QPF in the models. In fact, the 00z and 06z NAM places heavy snow
north of highway 2 near highway 20. Confidence in the heavy snow
location should improve later today as the storm moves closer.

The system will lean on dynamic cooling for cold air as the cold
front sweeps in behind the best dynamics tonight. This certainly
handicaps snowfall amounts initially. There is plenty of cold air
aloft to support snow growth and dry air near the sfc to support
evaporative cooling ahead of the cold front.

The snow forecast is broader than the previous forecast and close to
the WPC forecast which also shows a broader area of significant
snowfall.

The Winter Storm Watch can be converted to a warning from McPherson
and Keith counties west. A Winter Storm Watch continues elsewhere
and Thomas and Custer counties have been added to this watch. The
climatology of this type of system suggests the potential for a
heavy band of snow stretching across the Sandhills and into Custer
county. The watch continues in anticipation of a spike in the model
generated snow amounts.

.LONG TERM...(Thursday night through Tuesday)
Issued at 326 AM CDT Wed Apr 15 2020

A steady rise in temperatures is expected after Thursday but the
h500mb flow aloft remains in a highly amplified flow directed out
of Canada through Sunday. Thereafter, the upper level flow
becomes less amplified and will direct cold air away from
Nebraska.

Temperatures at h850mb and h700mb begin rising sharply Friday
peaking Saturday. Another sharp rise is expected Monday. This will
delay the warming trend Friday and highs mainly in the 40s are in
place. The forecast remains the same Saturday and Sunday with
highs in the 60s. Highs around 70 are in place Monday and Tuesday
for the second warm surge.

The forecast is generally dry Friday through Tuesday. Isolated
showers are in place across southwest Nebraska Tuesday for a storm
system moving through the Srn Rockies.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1140 PM CDT Tue Apr 14 2020

Skies will be partly to mostly cloudy over the next 24 hours at
both the KLBF and KVTN terminals. Clouds will range from 6000 to
10000 FT AGL. Some showers will be possible at the KLBF terminal
late Wednesday evening with a transition to snow expected
overnight Wednesday night.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from this evening through Thursday evening
for NEZ023>025-037-038-058-059.

Winter Storm Warning from 7 PM CDT /6 PM MDT/ this evening to 7
PM CDT /6 PM MDT/ Thursday for NEZ022-035-036-056-057.

&&

SHORT TERM...CDC
LONG TERM...CDC
AVIATION...Buttler
Hazardous weather outlook, Apr 14, 2:45 PM MDT, 11 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
345 PM CDT Tue Apr 14 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-152045-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
345 PM CDT Tue Apr 14 2020 /245 PM MDT Tue Apr 14 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

Light to moderate snow is likely late Wednesday night into
Thursday afternoon. The main area of concern for accumulating snow
is south of a line from Antioch to Sargent. In these areas 1 to 5
inches of snow is possible. Some locally heavier amounts are
possible in Deuel, Garden, Arthur and Keith counties. A winter
storm watch is in effect for Wednesday night through Thursday
afternoon for the western Sandhills, southeastern Nebraska
Panhandle and portions of southwestern Nebraska.

Beyond Thursday afternoon, no hazardous weather is expected at
this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

CLB

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 2:18 PM MDTWinter Weather AdvisoryLBFArthur, Blaine, Custer, Deuel, Garden, Garfield and 9 more31 hr

Nearby

Winter Storm Warnings in Nebraska, 2020Every winter storm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.